Header

UZH-Logo

Maintenance Infos

Metric Möbius geometry and a characterization of spheres


Foertsch, Thomas; Schroeder, Viktor (2013). Metric Möbius geometry and a characterization of spheres. Manuscripta Mathematica, 140(3-4):613-620.

Abstract

We obtain a Möbius characterization of the n-dimensional spheres Sn endowed with the chordal metric d0. We show that every compact extended Ptolemy metric space with the property that every three points are contained in a circle is Möbius equivalent to (Sn, d0) for some n ≥ 1.

Abstract

We obtain a Möbius characterization of the n-dimensional spheres Sn endowed with the chordal metric d0. We show that every compact extended Ptolemy metric space with the property that every three points are contained in a circle is Möbius equivalent to (Sn, d0) for some n ≥ 1.

Statistics

Citations

2 citations in Web of Science®
2 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

3 downloads since deposited on 27 Dec 2013
1 download since 12 months
Detailed statistics

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:March 2013
Deposited On:27 Dec 2013 13:22
Last Modified:05 Apr 2016 17:17
Publisher:Springer
ISSN:0025-2611
Publisher DOI:https://doi.org/10.1007/s00229-012-0555-0

Download